Explicit rate control for MANET

Zaman, Nazia and Chowdhury, Morshed 2013, Explicit rate control for MANET, International journal of networked and distributed computing, vol. 1, no. 1, pp. 37-45.

Attached Files
Name Description MIMEType Size Downloads

Title Explicit rate control for MANET
Author(s) Zaman, Nazia
Chowdhury, Morshed
Journal name International journal of networked and distributed computing
Volume number 1
Issue number 1
Start page 37
End page 45
Total pages 9
Publisher Atlantis Press
Place of publication Paris, France
Publication date 2013-01
ISSN 2211-7938
2211-7946
Keyword(s) ad-hoc networks
multimedia streaming
congestion
wireless
Language eng
Field of Research 080503 Networking and Communications
Socio Economic Objective 890103 Mobile Data Networks and Services
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30054501

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 19 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 22 Jul 2013, 11:11:26 EST by Sandra Dunoon

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.